MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV CONV CUT GUIDE SZ 5; RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE REV CONV CUT GUIDE SZ 5; RESECTION BLOCKS/DEVICES
Model Number 2504-40-605
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when using the instruments for a sawbones demo, one of the threaded headed pins became stuck in the femoral cutting block.This did not occur during surgery, but rather during a demonstration in our office with a resident.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned for examination.Physical examination of the returned device confirmed the allegation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE REV CONV CUT GUIDE SZ 5
Common Device Name
RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13423043
Report Number1818910-2022-02098
Device Sequence Number3992420
Product Code HTZ
UDI-Device Identifier10603295438441
UDI-Public10603295438441
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2504-40-605
Device Catalogue Number250440605
Device Lot NumberAB4726182
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Supplement Date Received by Manufacturer02/17/2022
03/09/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date02/21/2022
03/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown